# SDR DALA2014082504718

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 18,820 hours, 7,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND R1 AND R2 DOORS EMERGENCY LIGHTS INOPERATIVE.  MAINTNENANCE REPLACED THE LAMPS.  OPS CHECKED GOOD.
